# SDR ASAA0280292

- Difficulty date: September 5, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 0105606
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BUR - DURING PREFLIGHT CHECK, EMERGENCY FLOOR TRACK LIGHTS WERE FOUND TO BE INOPERATIVE AT THE FIRST COUPLE OF ROWS.  REPAIRED WIRING.  LIGHTS THEN OPERATED PROPERLY.  (M)
